Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sharp chest pain, leg pain. What might be cause?

Hey I was just wondering if u could help me I ve been to the doctors 3 times about my sharp chest pain and they said its down to stress or gas traveling to my chest I ve been put on tablets and it seems to be working cos the pain in my chest has gone but now I have a dul aching pain in both my legs and arms I ve been looking on Internet about anixety and other things I ve been making my self worry
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Claire,

Welcome to healthcaremagic,

I can understand your concern and anxiety regarding your symptoms, chest pain can often cause anxiety precisely because it can also be catastrophic, but relax, I do not feel that way with you as you have been to the doctors 3 times already and they have said it could be due to gastric irritation or something similar.

I would like to reassure that, the likely cause for your symptoms could in fact be the gastric irritation or stress, that would be the case if, your doctors did not find anything abnormal with heart. I would suggest you to continue with your current treatment and at the same time get the basic investigations like electrocardiogram(ecg/ekg), echocardiogram and a Doppler scan of your legs done if the pain is severe or is nagging you.

I sincerely hope this helps you.

Thank you for asking the question. Please utilize the paid section for more detailed and elaborate answers.

Take care.
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor